# SDR SWAA2013021112526

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 53,835 hours, 43,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 6523464
- Part serial: 578
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY DOOR HITS FUSELAGE WHEN OPENED.  R & R SNUBBER IAW SRM MM.
